# SDR CA980513014

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Encoder
- Part number: 10220011821
- Condition: Malfunctioned
- Location: Cockpit
- Component: Aerosonic
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MODE 'C' INFORMATION BEING GIVEN TO ATC GIVES INCORRECT ALTITUDES.  PILOT TOOK SOME READINGS.   ALTIMETER INDICATOR AT 4,500, WHILE MODE C' AT 4,400, AND SO ON UP TOTAL.  INDICATION AT 10,500 WHILE MODE 'C' AT 9,300.  DURING DESCENT, MODE 'C' WAS SHOWING A CLIMB.   COPILOT'S ALTIMETER WITHIN 50 FEET OF THE ENCODING ALTIMETER READING.
